MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570540
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2023, that a wallflex biliary rx covered stent was to be implanted during a procedure performed on (b)(6) 2023.During the procedure, shortening was too severe.There were no reported patient complications as a result of this event.Note: as it is unclear from the information available what the failure was and attempts to obtain details regarding the event have been unsuccessful, the reported event of "shortening was too severe" will be assessed as "stent material deformation," and an additional device was used to remove the stent from the patient.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2023, that a wallflex biliary rx covered stent was to be implanted during a procedure performed on (b)(6) 2023.During the procedure, shortening was too severe.There were no reported patient complications as a result of this event.Note: as it is unclear from the information available what the failure was and attempts to obtain details regarding the event have been unsuccessful, the reported event of "shortening was too severe" will be assessed as "stent material deformation.".
 
Additional Manufacturer Narrative

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17098403
Report Number3005099803-2023-03091
Device Sequence Number18064872
Product Code FGE
UDI-Device Identifier08714729764922
UDI-Public08714729764922
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2024
Device Model NumberM00570540
Device Catalogue Number7054
Device Lot Number0030553316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown